# SDR DALA2016080305730

- Difficulty date: August 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 71,915 hours, 54,649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERNAL LATCH MECHANISM INTERCOSTAL LOWER RADIUS CRACKED.  REMOVED AND REPLACED THE INTERCOSTAL IAW DRAWING 99557653, SRM 51-30-02.
